# SDR CALA2021120602256

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 113,416 hours, 17,660 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: 76324390002
- Part serial: 0661
- Condition: Failed
- Location: #6
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

NUMBER 6 BRAKE LEAKING FLUID AND CAUSING SMOKE REMOVED AND REPLACED #6 BRAKE REF AMM 32-41-08,OPS AND LEAK CHEAK OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368206  SN OFF 0661 IDT CW ON MLG #6 BREAK ROD ,OK TO CONTINUE BRAKE, MLG, CAR  OFF 76-3243-9-0002 0661 ON 76-3243-9-0002 0728
